# SDR A6WA201542654

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,602 hours, 33,889 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181161
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG EXHAUST FAIRING 2ND STIFFENER CRACKED.
